# SDR SIMA990892

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, FOUND CHAFE ON THE LEFT NACELLE OUTBOARD INNER SKIN.  BLENDED THE CHAFE AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATIONS OF CRACKS.  FABRICATED A REINFORCEMENT DOUBLER .025.  APPLIED SEALANT TO THE CONTACT SURFACE OF THE DOUBLER AND INSTALLED ON AIRCRAFT.  APPLIED FIRE SEAL AROUND DOUBLER EDGE STEP WITH DOW CORNING DC730 RTV.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1459 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
